Archiv der Mathematik

, Volume 95, Issue 6, pp 549–555 | Cite as

The generalized strong recurrence for non-zero rational parameters

  • Takashi Nakamura


The strong recurrence is equivalent to the Riemann hypothesis. On the other hand, the generalized strong recurrence holds for any irrational number. In this paper, we show the generalized strong recurrence for all non-zero rational numbers.

Mathematics Subject Classification (2000)

Primary 11M06 Secondary 11M26 


Generalized strong recurrence Riemann hypothesis Riemann zeta function 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    T. Aoyama, private comunication.Google Scholar
  2. 2.
    Bagchi B.: A joint universality theorem for Dirichlet L-functions. Math. Z. 181, 319–334 (1982)MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Denjoy A.: L’hypothèse de Riemann sur la distribution des zéros de ζ(s), reliée à la théorie des probabilités. Comptes Rendus Acad. Sci. Paris 192, 656–658 (1931)Google Scholar
  4. 4.
    R. Garunkštis Self-approximation of Dirichlet L-functions, arXiv:1006.1507.Google Scholar
  5. 5.
    A. Laurinčikas, Limit Theorems for the Riemann Zeta-function, Kluwer Academic Publishers, 1996.Google Scholar
  6. 6.
    Nakamura T.: The joint universality and the generalized strong recurrence for Dirichlet L-functions. Acta Arith. 138, 357–362 (2009)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    T. Nakamura, Some topics related to universality of L-functions with an Euler product, to appear in Analysis.Google Scholar
  8. 8.
    Ł. Pańkowski, Some remarks on the generalized strong recurrence for L-functions, New directions in value-distribution theory of zeta and L-functions 305–315, Ber. Math., Shaker Verlag, Aachen, 2009.Google Scholar
  9. 9.
    J. Steuding, Value Distributions of L-functions, Lecture Notes in Mathematics 1877, Springer-Verlag, 2007.Google Scholar
  10. 10.
    E. C. Titchmarsh, The theory of the Riemann zeta-function, 2nd ed., edited and with a preface by D. R. Heath-Brown, The Clarendon Press (Oxford University Press, New York, 1986).Google Scholar
  11. 11.
    S. M. Voronin, Theorem on the universality of the Riemann zeta-function, Izv. Akad. Nauk. SSSR Ser. Mat. 39 (1975), 475–486 (in Russian); Math. USSR Izv. 9 (1975), 443–453.Google Scholar

Copyright information

© Springer Basel AG 2010

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Science and TechnologyTokyo University of ScienceNoda, ChibaJapan

Personalised recommendations